# SDR MWEA010150

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 42,734 hours, 15,060 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Part serial: 587605
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOTS AND FLIGHT ATTENDANTS NOTICED A STRONG RUBBER ODOR THROUGHOUT AIRCRAFT.  REMOVED AND REPLACED CABIN AIR RECIRCULATION FAN.
